Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on latent roots and vectors of segments of the Hilbert matrix.

Authors: H. H. Denman and R. C. W. Ettinger
Journal: Math. Comp. 16 (1962), 370-371
MSC: Primary 65.40
MathSciNet review: 0148217
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Fairthorne & J. C. P. Miller, ``Hilbert's double series theorem and principal latent roots of the resulting matrix,'' MTAC, v. 3, 1949, p. 399. MR 0029541 (10:626b)
  • [2] Marvin Marcus, ``Basic theorems in matrix theory,'' Nat. Bur. Standards, Appl. Math. Ser. No. 57, U. S. Government Printing Office, Washington, D. C., 1960. MR 0109824 (22:709)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society